Turbulence d'ondes dans des modèles unidimensionnels

Translated title of the contribution: Wave turbulence in one-dimensional models

Philippe Guyenne, Vladimir Zakharov, Andrei Pushkarev, Frédéric Dias

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this note, we assess the validity of weak turbulence theory by numerically investigating a three-parameter nonlinear dispersive wave equation. The predicted power-law solutions are explicitly determined and then compared with the numerical results. For both signs of nonlinearity, we show that the weakly turbulent regime is strongly influenced by the presence of coherent structures. These are wave collapses and quasisolitons.

Translated title of the contributionWave turbulence in one-dimensional models
Original languageFrench
Pages (from-to)757-762
Number of pages6
JournalComptes Rendus de l'Academie de Sciences - Serie IIb: Mecanique
Issue number10
StatePublished - 2000


  • Collapse
  • Dispersive waves
  • Hamiltonian systems
  • Solitons
  • Weak turbulence

ASJC Scopus subject areas

  • Geotechnical Engineering and Engineering Geology


Dive into the research topics of 'Wave turbulence in one-dimensional models'. Together they form a unique fingerprint.

Cite this